This indispensable book includes:
Questions about ordering? Click here to read the FAQ.
How to order by mail: We are happy to accept personal checks drawn on a US bank for delivery within the United States only. Download the form to order by mail. We regret that we are unable to process orders by phone or ship printed books outside the United States.
Find out the exact amount of Vitamin K (in micrograms) of almost a thousand common foods! Listed both alphabetically and then in order of the amount of Vitamin K in the food, this list will help you know exactly how much Vitamin K you're eating. Just $4.95 for the eBook or $12.95 for the paperback book! Shop now!
It's easy to get answers about health and nutrition! Just send your question by email to email@example.com and Dr. Harlan will respond to selected questions of general interest. Answers will be posted in the Ask Dr. Gourmet newsletter (sign up now!) and archived in the Ask Dr. Gourmet section of the website.
I have atrial fibrillation and have had one small stroke. I take 5 mg. of warfarin per day. I stopped drinking my 2 cups of coffee in the morning and am looking for a substitute healthy, hot drink in the morning. Is one tea bag of Yogi Tea brand Chai Black per morning OK? What else would be safe to drink?
Thank you for all your Vitamin K information.
Coffee is perfectly safe to drink. It is one of the safest drinks we have and we know it is very good for you. It has more antioxidants than almost any food we consume.
It should be safe for you to drink coffee while on Coumadin. We know also that drinking teas can be safe, but in any case, when you are starting the tea you should discuss it with your doctor and have your INR monitored a little more closely at first.
Because we know that consistency is the key when regulating INR and Vitamin K intake, as long as our patients are drinking their two cups of tea per day consistently, we can more properly make adjustments to the medication. Check with your doctor after you've made your choice of tea (if you decide to not drink coffee).
Thanks for writing,
Timothy S. Harlan M.D.